One small step for a man
One Giant leap for the mankind

There is no wealth like Knowledge
                            No Poverty like Ignorance
Journal of Emerging Trends in Computing and Information Sciences Logo

Journal of Emerging Trends in Computing and Information Sciences >> Call for Papers Vol. 8 No. 3, March 2017

Journal of Emerging Trends in Computing and Information Sciences

A Stochastic Approach to the Problem of the Königsberg Bridges

Full Text Pdf Pdf
Author M. Y. Ashkar
ISSN 2079-8407
On Pages 250-254
Volume No. 3
Issue No. 2
Issue Date February 01, 2012
Publishing Date February 01, 2012
Keywords Transition probability Matrix, Markov chains and the Königsberg Bridges


Abstract

In this paper we discuss a probabilistic and non-probabilistic solution of the seven bridges of Königsberg. The original question was, ''Is it possible to cross each bridge once and only once and return to the same point you started from?''. In 1734, Euler proved that it is impossible to find such a route. So, our aim here is to employ the Markovian approach and the SPTP method to re-answer the question.  

Back

Seperator
    Journal of Computing | Call for Papers (CFP) | Journal Blog | Journal of Systems and Software | ARPN Journal of Science and Technology | International Journal of Health and Medical Sciences | International Journal of Economics, Finance and Management     
Copyrights
© 2015 Journal of Computing